| Model Number |
8400 |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found plastic luer naphion tubing connects to on the back case was broken off.Functional testing found confirmed reported problem.The root cause of the reported issue was found to be broken nafion tubing connection fitting to the filter port inside the back housing.The case complete and keypad, battery contact assembly will need to be replaced to repair the broken luer.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
Event or Problem Description
It was reported that the gas was not working as the unit was saying the gas was not up to a certain amount; however, the gas was at the amount.No patient injury was reported.